PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Jump conditions for a metaharmonic double layer potential on rectifiable closed Jordan curves in $\mathbb R^2$

Volume 115 / 2015

Ricardo Blaya Abreu, Juan Reyes Bory Annales Polonici Mathematici 115 (2015), 179-188 MSC: Primary 30G35; Secondary 31A10. DOI: 10.4064/ap115-2-5


This paper is concerned with jump conditions for the double layer potential associated with the two-dimensional Helmholtz equation for H\"older continuous boundary data on arbitrary rectifiable Jordan closed curves in $\mathbb R^2$.


  • Ricardo Blaya AbreuFacultad de Informática y Matemática
    Universidad de Holguĭn
    Holguĭn 80100, Cuba
  • Juan Reyes BorySEPI-ESIME-Zacatenco
    Instituto Politéxico, DF 07738, Mexico

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image